About 3 months ago I had a stroke that affected my speech center and was prescribed 1 Aspirin a day.The clot was thrown up by my heart.Now I have developed gout ,I take plavix as a blood thinner after heart surgery As my GP put me on frusemide as well because my feet and lower legs were swelling Is there a connection between the Aspirin, plavix and frusemide as i have read that diruetics can do that. (cause Gout}My heart surgery was in 2002 Gout woke me at 3am today in incredible pain in both feet near toes.I seem to have recovered from the stoke as I worked hard to keep my brain agile.My GP has ordered blood tests which I have had done.left foot is more painful than the right foot.The stroke cause no other problems with weakness in arms or legs.I am extremely lucky. I also am a type 2 insulin diabetic.I am able to walk even though I am quite wobbly on my two feet.Thats about it thank you cheers from Australia.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2010 • 1 answer
Posted 11 Aug 2011 • 1 answer
Posted 20 Oct 2011 • 1 answer
Posted 24 Jul 2012 • 2 answers
I have been on generic Plavix now for 8 weeks due to an Ischemic Stroke. I feel absolutely drugged,?
Posted 18 Mar 2013 • 3 answers